# SDR SIMA20131223005

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,012 hours, 25,791 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Faulty
- Location: Lt Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL ON LANDING ROLLOUT.  R & R LT INBD SPOILER PROX SWITCH IAW AMM 27-63-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
